Polyangiitis overlap syndrome of granulomatosis with polyangiitis (Wegener's granulomatosis) and eosinophilic granulomatosis with polyangiitis (Churg-Strauss syndrome)
Poland syndrome involving the left hemithorax with dextrocardia and herniation of the spleen
Very late stent thrombosis following the placement of a crossing Y-stent with dual closed-cell stents for the coiling of a wide-necked aneurysm
Maxillary molar distalization with first class appliance
McConnell's sign
Correction
Rehabilitation of maxillary arch with attachment-retained mesh-reinforced single complete denture
Supraventricular tachycardia precipitated by a peripherally inserted central catheter in an infant with gastroschisis
Huge trichobezoar causing obstructive jaundice
Systemic lupus erythematosus mimicking lymphoma
Disseminated tuberculosis manifesting as cholestasis in a patient with AIDS
Mechanical mitral valve thrombosis in rheumatic valve disease
Limiting progressive hippocampal metabolic abnormalities after smoke inhalation injury
A clue in a colour? EBUS-TBNA in the analysis of isolated mediastinal lymphadenopathy
Solitary necrotic nodule of the liver
All that wheezes is not asthma
Insulinoma
Idiopathic left ventricular apical hypoplasia
Hypercalcaemia
Thermal trauma to abdominal wall vascularised composite allotransplant
Internal herniation through a defect in the transverse mesocolon
Primary tuberculosis of the thyroid gland
Herpes simplex keratitis-induced endophthalmitis in a patient with AIDS with disseminated tuberculosis
Congenital giant male anterior urethral diverticulum with calculi
Anabolic steroids abuse-induced cardiomyopathy and ischaemic stroke in a young male patient
Posterior reversible encephalopathy syndrome (PRES) in a patient with late postpartum eclampsia
Ketoacidosis is not always due to diabetes
Pneumoperitoneum and pneumatosis cystoides intestinalis (PCI) following chemotherapy in an adolescent with Hodgkin's lymphoma
DIPNECH presenting on a background of malignant melanoma
Paroxysmal kinesigenic dyskinesia
α-Methyldopa-induced hepatitis during the postpartum period